Title: On some generalized Einstein metric conditions
Authors: Deszcz, Richard ×
Verheyen, Paul
Verstraelen, Pol #
Issue Date: 1996
Publisher: L'Institut
Series Title: Publications de l'Institut Mathématique vol:60 pages:108-120
ISSN: 0350-1302
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Research Methodology, FEB, Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.